# SDR UIEA2024101100976

- Difficulty date: October 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 115,205 hours, 19,997 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Fitting
- Condition: Cracked
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE IN HOLE #11 OF LONGERON EXTENSION FITTING DURING PERORMING SB 747-53A2390 AT STA 1480 RH SIDE.( 1. ACCOMPLISHED EL T2024A53M-2366 REV=0. 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
